# SDR SWAA2021031755240

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 23,178 hours, 10,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT SLIDE MANUAL INFLATION HANDLE COVER (FLAP) FOLDED INSIDE SLIDE CASE / REPOSITION L1 DOOR EVAC SLIDE IAW MT # 725-61-06. AND PER WORK INSTRUCTION CARD 21-125-00600
